# SDR SWAA118486

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 57,792 hours, 48,060 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 7064004
- Part serial: 13043V
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENGINE WOULD NOT PRODUCE TAKEOFF POWER.  FOUND NR 1 ENGINE VBV MOTOR OUTPUT SHAFT SHEARED.  REMOVED AND REPLACED NR 1 VBV MOTOR AND FLEXIBLE DRIVE SHAFT PER MM.
